On Inductive Limits of Banach Spaces.
Manuscripta mathematica, Tome 15 (1975), pp. 153-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1975__15_154312,
author = {Manuel Valdivia},
title = {On {Inductive} {Limits} of {Banach} {Spaces.}},
journal = {Manuscripta mathematica},
pages = {153--164},
year = {1975},
volume = {15},
zbl = {0327.46005},
url = {http://geodesic.mathdoc.fr/item/MM2_1975__15_154312/}
}
Manuel Valdivia. On Inductive Limits of Banach Spaces.. Manuscripta mathematica, Tome 15 (1975), pp. 153-164. http://geodesic.mathdoc.fr/item/MM2_1975__15_154312/